Drug Induced Steven- Johnson Syndrome (SJS)

Published on:June 2019
Indian Journal of Pharmacy Practice, 2019; 12(2):133-135
Case Report | doi:10.5530/ijopp.12.2.28


Drug Induced Steven- Johnson Syndrome (SJS)


Authors and affiliation (s):

Riyaz Miya*, Ashok Kumar Malpani, Sangamesh Keri, Rohit Panagaon

Department of Pharmacy Practice, RMES College of Pharmacy, Kalaburagi, Karnataka, INDIA.

Abstract:

Steven Johnson Syndrome (SJS) or Toxic Epidermal Necrolysis (TEN) is a life threatening immune complex mediated hypersensitivity reaction which mainly involves skin and mucous membrane. SJS is generally induced by the drugs. The manifestations include blisters on skin, facial swelling and hyper pigmentation. Here is a 28-yearold Indian male received Ofloxacin, Paracetamol and Phenobarbitone and experienced a severe skin reaction which was diagnosed as Stevens Johnson syndrome (SJS). The above drugs will be implicated in cases of Stevens Johnson Syndrome (SJS) / Toxic Epidermal Necrosis (TEN). There are few case reports of that have been associated with Stevens Johnson Syndrome (SJS)/ Toxic Epidermal Necrosis (TEN). We hope that this case report creates awareness to the health care professionals.

Key words: SJS, TEN, Ofloxacin, Paracetamol, Phenobarbitone.




 

The Official Journal of Association of Pharmaceutical Teachers of India (APTI)
(Registered under Registration of Societies Act XXI of 1860 No. 122 of 1966-1967, Lucknow)

Indian Journal of Pharmacy Practice (IJOPP) [ISSN-0974-8326] is the official journal of Association of Pharmaceutical Teachers of India (APTI) and is being published since 2008.

DOI HISTORY

IJOPP uses reference linking service using Digital Object Identifiers (DOI) by Crossref. Articles from the year 2014 are being assigned DOIs for its permanent URLs